Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on hyponormal operators

Author: Robert Whitley
Journal: Proc. Amer. Math. Soc. 49 (1975), 399-400
MSC: Primary 47B20
MathSciNet review: 0365216
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short, elementary proof that a hyponormal operator with a compact imaginary part is normal.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20

Retrieve articles in all journals with MSC: 47B20

Additional Information

PII: S 0002-9939(1975)0365216-7
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia